Feedback on Celebrex Side Effects and Usage from Users, page 40
If you’ve used Celebrex, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history. You can use the form below to add your comments, feedback or Celebrex review.
Celebrex side effects
I just started taking Celebrex (100mg twice daily) a week ago for my back pain. At this point the pain is gone and it is the first time I’ve been pain free in five years. Prior to that I was taking Oxycodin and it was pure hell getting of the stuff. The only side effects I have noticed so far with Celebrex are problems sleeping, loss of energy, tirdness, slight headache and sneezing fits couple of times a day.
I started taking Celebrex 3 weeks ago 100mg twice a day when needed. I have to say it has worked like a miracle. I have had chronic low back pain for 3 years after getting rear-ended in a car and also running accident which caused a slipped disc. I now have herniated discs in my cervical and lumbar spine. no meds (naproxen, ibuprofen, voltaren, toradol) could help. I tried everything, physio, massage, yoga, meds, rest, exercise and everything only yielded temporary results. My doctor recommended Celebrex and discussed possible effects with me and I made the decision that the pros could outweigh the cons of living in constant pain and quitting all my favorite activities. The pain relief has been so wonderful that after the first day I thought it was some coincidence and that no way could the drug help that much. I am 31 year-old and now feel my age once again (in fact younger!!). I will continue to take celebrex as long as needed.
The important thing is for each person to pay close attention to how they react to Celebrex (like with all drugs). Everyone responds differently and many of the side effects are manageable. Sometimes so-called “side-effects” are not in the end always caused by the drug itself. Ultimately, the only way to know if it will work for you it to try it under a physician’s guidance and be in tune with your body’s responses. Many with true chronic pain feel that the risks are worth it in order to resume your activities and start enjoying life again!
Severe heartburn and diarrhea
I have taken Celebrex for about seven years. I do not think Celebrex has anything to do with weight gain. My weight is 5 pounds over what I weighed 20 years ago. I have osteo-arthritis in all my joints and a herniated disc in lower back and have been able to manage the pain well with this medication. It is especially helpful when I take a pill just before seeing the dentist–no needle numbing is necessary. While I have nothing but praise for Celebrex, I have developed severe heartburn and diarrhea recently and am stopping it to see if my symptoms abate. I am 74 and maybe these problems are just part of my aging process. I’ll give it a try (I might not be able to function without Celebrex) so we’ll see. P.S. I think Celebrex is also a mood enhancer since less pain makes me a happier person.
AskDocWeb: Please talk to your doctor about your plan to discontinue Celebrex. Many people who have been taking Celebrex for some time find that when they discontinue they are surprised to realize just how much pain the drug was blocking.
Swelling in stomach and legs
I have taking celebrex for 4 days I notice blister on my stomach an also swelling in stomach legs. I stopped taking an now trying to get rid of blisters swelling will never take this drug again. How long does it take to get rid of blister an swelling?
AskDocWeb: In order to determine that, there are several factors that have to be evaluated by your doctor. Since the half-life of Celebrex is 11 hours, it will take about 2.2 days for your body to eliminate it from your system after the drug is discontinued. There is also the possibility that your symptoms might have an unrelated cause.
Celebrex YES YOU could gain weight non stoping !!!!! I started gaining weight at the same time I started taking one tablet of Celebrex a day. I gained 10 pounds in 3 years !!! I am a very healthy eating person and I exercise often. My fibromyalgia is ok with Cymbalta (other controversial medicine).
This isn’t a question, but in reguards to the question about birth control and celebrex, I’ve been on tri cyclen for 2years, and just started taking celebrex about a week and a half ago. For about 8 days now (3 days after starting celebrex regiment) I have been experiencing vaginal bleeding, sometimes it tapers off to very light spotting. I don’t know if this is normal but I have an appt with both my Dr. and Gyn to see what is causing this unusual side effect. So I wouldn’t recommend this medication for those on birth control, or ask your Dr. before taking it, maybe I need a lower dosage I’m currently on 200mg a day.
Very small BCC
I had a very small bcc on my jaw-using curaderm twice a day for 6 days. I have a red spot now the size of a half dollar and oozing pus. Do I put curaderm just on the white oozing are or on the entire red spot. Application is very painful..need your advice please.
AskDocWeb: Sorry Debra, this forum is limited to discussing the side effects and effectiveness of Curaderm. For medical advice specific to your condition please consult with a dermatologist so that you can receive an appropriate evaluation.
Itchy rash all over
I was seen by a specialist and given Celebrex after severe neck pain. I took one tablet and have broken out in the most worst itchy rash all over my body. I have and am experiencing the worst time in my life as nothing is helping to ease the itch and rash. I can’t sleep, it’s given me anxiety, although it helped my neck pain, it caused more uncomfortable damage to the rest of my body and I wish I never touched them.
AskDocWeb: Although about 2% of those taking Celebrex experience some skin rash, if it is all over your body that may be hives, which should be reported to your doctor immediately. Hives may also cause difficulty breathing, tightness of chest, swelling of eyelids, face, or lips.
Weight gain is upsetting
I have been on Celebrex for 1 yr. When my doctor first prescribed it to me 2 yrs ago I didn’t understand that you were suppose to take it every day, I thought it was a “As Needed” like asprin or naproxen. So since I was reinformed a yr ago I’ve been following protocol. I started on 100mg per day, and felt better, amazing actually. But noticed I was gaining weight. I thought it was because I wasn’t working, but I AM working out, and I workout/cardio pretty intense.
Two months ago my doctor increased my dose to 200mg/mo. I feel even better, BUT have gained more weight. I have been 100-108 lbs with good muscle tone my entire life. I have swelled this past few months a lot. It is very upsetting to me. I don’t hardly eat bread, I don’t eat red meat and hardly eat dairy, I am as close to a veggie eater as can be, but yet the swelling and depletion of my muscles, as if they are covered up are embarrassing to me.
Today was the last straw going to a boxing class and seeing people I haven’t seen in a year, seeing how great they look, knowing I have spent my entire life watching what I eat and how I take care of myself and feeling like shamu in the class. I have to attribute it to the Celebrex. Oh and I take fat burner suppliments too, so there is NO reason this should be happening other than the increase in the Celebrex dose.
I know it sounds crazy, but I think I would rather deal with the pain than deal with the weight and the depression that goes along with the mirror image and none of my clothes fitting me. Of course, it works so there MUST be something wrong with it right. I just want to know if I take and stop it will the weight come off it I continue to suffer with the pain already there and the new pain I will have maximizing the workout to get rid of what I now have… any imput???
The pain vs the weight gain
AskDocWeb: If the weight gain was caused by Celebrex then the affect is only temporary and you should be able to lose the extra weight once the drug is discontinued. Perhaps not as easily as you would like but yes, you can lose it. Be sure to discuss your alternatives before stopping any prescription medication.
Report – 38 – 39 – Page 40 – 41 – 42 – 43 – Last Page 49
If you find this page useful share it with others. If you have used Celebrex, use the form below to add your review of Celebrex, feedback or suggestions that may help others. Please note that all addresses are held confidential.